MAUDE Adverse Event Report: TEPHA, INC. - 3005670760 GALAFLEX; BREAST - ABSORBABLE MESH

TEPHA, INC. - 3005670760 GALAFLEX; BREAST - ABSORBABLE MESH
Model Number 100035-09
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Breast Cancer (1759)
Date of Event 11/26/2019
Type of Reportable Event Death
Additional Manufacturer Narrative
As reported, the patient was diagnosed with breast cancer occurrence post-implant of galaflex.The surgeon did not identify any causal relationship between the cancer and the galaflex implant used to treat the patient.In an abundance of caution, events for which relatedness cannot be completely ruled out are processed for mdr reporting.Review of manufacturing records shows product was manufactured to specification.Note: this mdr represents device 1.The information associated with device 2 used to in the revision procedure to treat the patient, in which a cancer recurrence presented was previously reported as mdr 1213643-2022-00604.The use of device 1 in an earlier surgery to treat the patient is recently obtained information.Information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported on (b)(6) 2018 patient underwent removal of silicone implants, complete capsulectomy, internal and external mastopexy, lotus scaffold implant and autologous fat transfer to bilateral breasts from abdomen and thighs.As reported galaflex 15.3cm x 20.3cm mesh (device 1) was used to create the scaffold.On (b)(6) 2019, patient was identified with right breast invasion ductal carcinoma (cancer occurrence) (er neg pr neg her-2 neg (ki-67 78%, ck-5 15%).On (b)(6) 2019, patient underwent skin and nipple sparing mastectomy of the right breast with immediate reconstruction with internal mastopexy and p4hb lotus mesh implant.As reported galaflex 15.3cm x 20.3cm mesh (device 2) was used to create the scaffold.On (b)(6) 2020 mass subdermal at ¿t¿ felt by physician.On (b)(6) 2020 excisional biopsy done and pathology on 6/19/2020 showed recurrence of breast cancer.On (b)(6) 2020 patient passes away from triple negative breast cancer.

Brand Name
GALAFLEX
Common Device Name
BREAST - ABSORBABLE MESH
Manufacturer (Section D)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer (Section G)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key15631493
Report Number1213643-2022-00660
Device Sequence Number18136349
Product Code OOD
UDI-Device Identifier00855920006041
UDI-Public(01)00855920006041
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K140533
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2020
Device Model Number100035-09
Device Catalogue NumberGP0608
Device Lot Number180150
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/21/2022
Initial Report FDA Received Date10/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/02/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Required Intervention;
Patient Age53 YR
Patient SexFemale
Patient Weight68 KG